Jump to content

Withdrawal or something else? (Graves Disease)


Recommended Posts

Hi,

 

I am 3 months off a two year xanax addiction. Was taking xanax on an off for sleeping in that time. I went on an 8 week valium taper but jumped off 3 weeks in because I felt like I was psychotic on the valium. It has been horrible up until 4 weeks ago I had around 3 weeks of feeling almost ok everyday, had lots of energy and getting a lot done. Anyway this last week I started getting really tired and severe neck pain. The last two days I feel like I have narcolepsy. I can't keep my eyes open. Today slept most of the day and had horrible nausea.

 

Something else I should add is I have Graves disease and my doctor told me to cut my dose around 3 weeks ago. So I am not sure if what I am going through is withdrawal or Graves diesase. Has anyone else had similar problems? I've been awake a total of 3 hours today, just woke up an hour ago and want to sleep again :(

 

Bec

Link to comment
Share on other sites

Hi Bec,

 

The fact that you are tired and want to sleep more than usual is probably related to the Graves disease......The chief complaint of most people in withdrawals is that they have insomnia and can't sleep.

 

Since we are not qualified to do so, we cannot diagnose medical conditions. It is always prudent to consult a doctor if you have concerns involving your health.

 

 

I hope you begin to feel better.......pj.

 

Link to comment
Share on other sites

Hey,

 

I just saw this.  I have Grave's disease, too, and have spent a great deal of my withdrawal dealing with both at the same time.  Let me know if there is anything I can help you with.  As for your current situation, do you know what your TSH level is (that is, if you are hyper or hypo thyroid)?  That would shed some light on which symptoms are more likely to be what.

Link to comment
Share on other sites

×
×
  • Create New...